Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 402490, 12 pages
http://dx.doi.org/10.1155/2012/402490
Research Article

A Relaxed Splitting Preconditioner for the Incompressible Navier-Stokes Equations

School of Mathematical Sciences, University of Electronic Science and Technology of China, Sichuan, Chengdu 611731, China

Received 8 December 2011; Revised 2 April 2012; Accepted 19 April 2012

Academic Editor: Massimiliano Ferronato

Copyright © 2012 Ning-Bo Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ning-Bo Tan, Ting-Zhu Huang, and Ze-Jun Hu, “A Relaxed Splitting Preconditioner for the Incompressible Navier-Stokes Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 402490, 12 pages, 2012. https://doi.org/10.1155/2012/402490.